Sewing, stitching, baking, cooking, gardening, shopping and general homemaking.

Thursday, 8 December 2011

Just Lately

I've been making a lot of these....

...a nice, filling, fruit crumble.  To make the topping less stodgy I add some porridge oats

2 oz plain flour
2 oz sugar
2 oz porridge oats
2 oz butter

I put all the ingredients into my food processor and mix until butter is combined.  Sprinkle on top of the stewed fruit of your choice, this one is apple.  Sprinkle on some flaked almonds (optional) and bake for 30 minutes until golden.

Well at least I've been doing something!  I'm struggling a bit with these Sertraline tablets though.  My reason for going to the doctor was that I didn't understand why I was so tired yet couldn't sleep for more than four hours a night.  Since I've been on these tablets I can't seem to wake up.  I am sleeping much better but you know that feeling you have as you start to wake up and feel sleepy and comfy in your bed?  Well I have that feeling all day.  I'm tempted to stop taking the tablets.

I've been having a bit of trouble with my right hand, it has been quite painful.  To give it a rest I've been using my left hand to work my mouse, it is a bit awkward and my right hand does feel a bit better.  It has cut down how much I'm using my computer lately but that doesn't mean I've got more done, I just feel too dozy!

3 comments:

Theanne and Baron said...

Dear Ann, so happy to hear from you! I'm going to try your fruit crumble...similar to something my Mom used to make. I eat lots of porridge oats and almonds and apples so it's the perfect recipe! Don took Sertraline for a long time...it made him sleepy too. It did help somewhat with his flashbacks to WWII and Vietnam! Do you think your right hand pain could be Carpal Tunnel Syndrome? I find that when I'm typing for a long time I have to relax my hands and exercise them a bit. It might help to put some moist heat on your hand. Thank you for your post, I enjoyed it...regret that you feel dozy! Theanne

Laurie said...

Hi Ann .. yes that is one of the side effects of Sertraline the sleepy bit... but it is to relax your brain etc... and it does that okay but if you feel it is to much go back to the Dr. and say so there are weaker ones they can prescribe .. hope you come right soon hugs Laurie

Peggy said...

Hi Ann, great to see you back online and you have been keeping busy as usual. I am left handed but because the mouse was on the right side of the computer when I took lessons that is the way I have learned to use it!Only drawback is I could not draw neatly around outlines etc if I was using photo shop.